# SDR CA971020017

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bolkms BO105C
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 4638001001
- Condition: Failed
- Location: M/R Gr Box
- Part time: 5,968 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) METAL PARTICLES ON MAGNETIC CHIP PLUG OF SIZE AND QUANTITY DEEMED UNACCEPTABLE BY THE MANUFACTURER.
